skin-hair-icon
White spots vitamin d deficiency
I have been getting spots of color slightly lighter than my skin tone on different parts of my body. I have vitamin D deficiency - 16 ng/mL. I'm using medication, but can these white spots be the side effects of vitamin d deficiency?
254 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello dear. Please share clear pictures of the spots via online consultation for accurate diagnosis and treatment
Next Steps
Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No...Don't worry...you are suffering from fungus infection causing this spots... Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.